| Catalog Number |
900014A |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after opening the package, foreign matter was found inside the foley tray, so use was discontinued.
Event or Problem Description
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The reported event was confirmed ¿ supplier related.The reported failure was able to be reproduced.Sample has been evaluated and observed that there was multiple black dirt on the package.Visual inspection noted the black dirt was trapped inside the dome of drainage bag and tapped on the tray.This complaint confirmed related to supplier issue.Further investigation was documented under scar-26-01-001.A potential root cause for this failure could be defect contributed by vendor.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.